# SDR DALA2021013100573

- Difficulty date: January 29, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 68,862 hours, 25,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 7 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND RIGHT WING FIXED LEADING EDGE PANEL CRACKED BEHIND NR 7 SLAT INBOARD TRACK.  REPAIRED PER SRM 51-70-08.
